# SDR HEEA0012499

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Adapter
- Part number: 212040190101
- Condition: Corroded
- Location: Seal Ride
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADAPTER HAS CORROSION AT SEAL RIDE.
